# SDR ASAA2018060624952

- Difficulty date: June 6, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,776 hours, 10,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 004241
- Condition: Failed
- Location: E&E Bay
- Part time: 35,861 hours, 10,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED AT CRUISE. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836. REMOVED AND INSTALLED NEW LT FMC COMPUTER PER AMM 34-61-02. LOADED ALL CURRENT SOFTWARE, ADJUSTED PERFORMANCE FACTORS AND OPS CHECK GOOD OF LT FMC PER AMM 34-61-02-400-801.
